# SDR CALA2022090702295

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A300*
- Aircraft serial: 503
- Aircraft time: 88,009 hours, 34,733 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Aft O/W Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT O/W EXIT FWD AND AFT FRAME SEGMENTS HAVE SEVERAL CRACKS. GENERATED AT HAECO LCQ PER NR 9296329 (36329) BY N078625 {A3NB-5 2-4-6031} REMOVED AND REPLACED TWO EACH SEGMENTS IAW A320 SRM 51-72-11-911 -001- PG 1-2. ACP BY V918284 INSP BY V892442
